# SDR FDEA201507082172

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 918 hours, 38,492 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: NTL6012505
- Part serial: 47829
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 1,627 hours, 1,123 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH NR 2 ENG LT FAN COWL MISSING.  PERFORMED GVI OF FAN COWL ATTACH POINTS, APPEARS THAT FAN COWL HINGES SEPARATED FROM PYLON STRUCTURE WITH COWLING.  UNABLE TO GET A DETAILED CLOSER LOOK AT THIS TIME.  ADDING PICTURES TO THE DISCREPANCY. DAMAGE FOUND WHERE LE OF FAN COWL REST ON IN TAKE TUBE AROUND 3 O CLOCK POSITION.  PICTURES UPLOADED TO DAMAGE FILE, FURTHER DAMAGE EVALUATION  REQUIRED.  FAN COWL, HINGES & ALL ATTACH HARDWARE ORDERED.
